| Model Number |
02.12.E0413FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 may 2026 lot 2242242: (b)(4) items manufactured and released on 03 jan 2023.Expiration date: 01 dec 2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery due to knee instabilityafter 1 year and 3 months from the previous surgery, which was due topcl rupture/instability.The surgeon revised the insert from 13 mm to 17 mm to address the instability.The surgery was completed successfully.